# SDR WX0A2021050573704

- Difficulty date: April 23, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 59,936 hours, 24,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE S1 CHECK OF PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND ON TRACK HARD POINT AT FR 16 AND Y503.2. / REPLACED PASSENGER CABIN FLOOR STRUCTURE DUMMY RAIL BEAM FR12- 16, Y503.2 PER IAW SRM 51-72-11-911-001."
